Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Almost complex structures on complex projective spaces


Author: Alan Thomas
Journal: Trans. Amer. Math. Soc. 193 (1974), 123-132
MSC: Primary 53C15
DOI: https://doi.org/10.1090/S0002-9947-1974-0353196-3
MathSciNet review: 0353196
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we classify the almost complex structures on a complex projective space as roots of a certain polynomial equation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C15

Retrieve articles in all journals with MSC: 53C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0353196-3
Keywords: Almost complex, vector bundle, complex projective space
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society